MathSciNet Relay Station
MathSciNet bibliographic data
MR1453213 11G05 (11A41)
Corrales-Rodrigáñez, Capi; Schoof, René The support problem and its elliptic analogue. J. Number Theory 64 (1997), no. 2, 276–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement